We have no way to Message you. And no need to! Anyone here interested in CBD Oil treatments for Epilepsy can find the Info on their Search Engine!
Personally, I think CBD Oil is wonderful & hope it Continues to provide Relief to those who try it! But, I still believe... What works for One, may not work for another." Plus, the fact that finding the rite balance of CBD & THC is Still 'trial & error' for each individual.
Maybe you should fit some Yoga or meditation, into your regimen. Either one, can Help relieve some of the angst you are feeling. W/ this disorder we can't afford to Worry about What Next! It is best if we just take One Day at a Time. (peat/Repeat ) Worry just causes Stress. And ya know Stress ain't good! As everyone of FB is saying FACE your FEARS!
Here are some articles that may help w/ energy levels.
I looked up your meds on our drug site. Both meds can cause headaches! Please, discuss this w/ your DR. This info should be on your Pharmacy Printout also. But, if not, please print out the info from our Drug page http://www.webmd.com/drugs/2/drug-13503/tegretol-xr-oral/details#side-effects Clik expand & then clik on the List of side effects highlighted in blue at the end of the article on oxtellarXR.
We are not judgmental. The Return of my Epilepsy is due to TBI. You can read my Journey by cliking on my ID or Photo. Hugs
Thank You for the update. I feel bad that you had such a bad spell. But, Yes, you aren't Alone there, either. I've seen plenty of similar experiences. In Dec. My Daughter just had a series of seizures like that. She awoke in the hospital w/ renal (kidney) failure. But, they couldn't figure out the cause. But, after getting Home, She Did! She had just got a script for Naproxen for headaches??? She Forgot to do her Homework! 1 Pill was all it took. Yes, Naproxen interacts badly w/ other meds can induce seizures. We could both Kick a Doc's Butt! I hate it when Docs prescribe meds that aren't meant for people w/ seizure disorders. Or shouldn't be taken w/ our Seizure Meds.
As for Clean MRI that is Good News. No tumors, cysts or other abnormalities detected. Be patient. Wait for your EEG. Keep up w/ your Daily Journal!
http://www.alz.org/braintour/3_main_parts.asp I Hope you can access this site. Yes, I know it is an Alz. article, but, a sentence does say 'other disorders' I think it is possible that your brain is 'misfiring' when you feel those sudden urges. And yes, they would only last seconds. Our brains work or don't work in amazing ways. Hugs Hope this Helped.View Thread
Feb 9th International Awareness Day. In the future:Second Monday of Feb. March 26 Purple Day is still Epilepsy Awareness/Education Day everywhere. Wear Purple to show Support, Advocate, Educate!
You Know I am Always here for you! You know I'm not a doc, but, I have a few ideas. 1. I would consider Hormones! Are you keeping track of these 'urges' mthly? Have your Doc test your Levels. 2. PTSD is like Epilepsy....It's symptoms don't discriminate as to when or where. My History has several PTSD moments. Some of my Symptoms are not the same as any one else's. Some are similar to others'. My symptoms can occur & last on a daily, weekly, mthly, yrly &/or yrs apart, basis.
I know sudden bursts of laughter or crying can be a form of seizures. They are known as gelastic seizures. But, I think I would google PTSD and emotional feelings. Hugs
I have a few questions? I am not a Dr, but, I have learned a Lot over the Yrs. Clik on my ID to read my Journey. Plus, family history.
What medication are you on? How much? How long since your last convulsion? Did yu take a 'rescue' med, such as Ativan? Or your regular med/dose? Do you take yu meds Same time very day? Please, read our Journal Info in Helpful Tips. Please, start one if you haven't already.
As for your kids, I have a suggestion. Go to Amazon.com & take note of books about Epilepsy. Authors/Titles. There are books for All ages. Take your list to your Local Library & ask for the Research Librarian. They will assist you.
Fact: You are Not Alone! There is a Large percentage of people w/ seizures disorders w/ diagnosis of 'cause unknown'. It takes Time & Patience to find the answers. But, personally, I didn't care what caused mine. I Fought for Control! Stay Strong! Hugs
Actually, it is an either/or situation. If she is missing meds, Yes! If she has changed meds.. Yes! When changing meds, it is possible to have an increase in seizures until her system adapts to the new med/dose. If she has been on this dose more than 6 weeks, it's a good possibility the med isn't working. But, since she is missing doses, well, that just aggravates the system! She has to build up to a Steady dose & take her meds on time to maintain a steady dose!
To help her remember to take her meds, a pillbox and an alarm set to Time she needs to take it may help! I do Hope she will do so! Please copy the Journal Info under Helpful Tips & ask her to start one Today, if she hasn't already. There are apps on some cell phones that can make keeping a Journal easier, but, she needs to note all the Info we have supplied to help her & her Drs figure out just what is causing her to have the seizures. Meds, missed dose or something else. Hope this Helps! Hugs
Yes, I know about the breathing exercise. Been recommending it for yrs to others'. Look up Pursed Lip Breathing. It is recommended for ppl w/ Epilepsy, although I first learned about the technique due to my COPD lung Issues.
Hate to say this, but, it could very well be your meds. Your system may not be absorbing it properly, causing levels to be Low. OR since you have been taking it so long, your system is now 'immune' to it. I have been taking mine for over 25 yrs & have been fortunate that neither has happened to me, But, I am aware of the possibilities & it's like I am just Waiting for that 'shoe to drop'.
Memory Issues? Yes, that is one of the most frequently asked questions over the yrs & on FB. Seems we aren't alone there. Can be meds, can be Epilepsy. Can be the Combo. But, lots of people have noted a Change when they change meds. So, Meds is Leading the way as to cause. Calenders, dry erase boards or chalkboard & note pads have been a main staple in my house for Yrs. But, now ppl have apps/notepads on their cell phones, too.
I'm Happy to hear you informed your teacher of what to expect. Very Wise Lady! But, over 12 minutes in the store?? How long were you passed out? Did anyone tell you? Panda, you should call your Drs office & ask for the Next cancellation. That really doesn't sound Good. You Do need to have your med levels Checked ASAP!
Know I Love You & Care, Very Much. Please take care. Lots of Hugs! Keep us posted!
I cliked Other because I have more than 1 type. I have gran mal AKA tonic-clonic, Abdominal seizures, A few Rare Simple Partials & recently diagnosed w/ Continuous Wavy Line Syndrome (seizures while asleep w/ no apparent activity)
You know you can have Auras w/out seizures, rite? But, as to your 'drunk' behavior... Is it possibly a side effect of Medication? Or do you think it mite be a complex partial?
Note everything in your Journal! When possible make an appt w/ your Neuro & discuss it. I don't think I would call in & report anymore, until you have talked to the Neuro about the Receptionist's response.
You know what? I think I would go to classes! Tell any teachers &/or friends what to watch for. If you start acting Odd or have a seizure they will know what to watch for/what to do & hopefully get you in a safe place.
Did you hear about the new technology device? A new device that can predict seizures 30 seconds B4 they Happen. Won't be available for about another 5 yrs, though. Maybe by then they will have discovered a way to detect them 3-5 minutes or More B4 hand.
Stay Strong. Keep up w/ your Homework! I do so want to hear those words "I Graduated from College!" From You! Hugs